Hi, you may be the right people to ask. In time order: I visited a prostitute and saw blood on the condom after intercourse, I washed carefully and with vinegar afterwards.(In the past 2-3 years had no unprotected intercourse whatsoever(except mouth to mouth kisses..))
3 weeks after, urethritis symptoms(without discharge) along with some pain and swelling in the left testicle and epididymis, a small but painful pus on the scrotum accompanied by pain and some swelling on the testicle-epididymis (all left side), mild conjunctivitis and a strange mild skin burning-feeling - appeared all over, with redness high between th thighs, which actually was lowered with kefir as a skin cream (!).
I have had several tests, all negative but one for candida albicans, I've seen several doctors ,I took doxycycline 4 weeks (one 200mg daily) which was partially effective (especially last 5 days when I chose to change to 100 in the morning, 200 in the evening,before that the pain would reappear about 20 hours after last tablet), and itraconazole-it just removed the burning which was not much - , as well as moxifloxacin and metronidazole which did nothing. Otherwise I am quite healthy, 34. 2 months after last antibiotic I am ready to start doxycycline again, hoping that 2 times 100mg daily will do the job. Q1: IS IT POSSIBLE THAT IT IS JUST ALBICANS? DOXYCYCLINE REMOVED MOST OF THE TESTICLE PAIN, SOME OF THE URETHRAL BURNING WHICH HAS FULLY COME BACK, BUT IT JUST MOVED THE SWELLING FROM THE LEFT TO THE RIGHT Q2: WHAT ELSE COULD IY BE ,THAT THE OTHER DRUGS DID NOT TOUCH (streptococcus,undiagnosed quinolone-resistant ureaplasma, quinolone-resistant gonorrhea that candida actually fought(?!), or ..)
You people are doing a lot, and perhaps ahould also tell others that a condom does not do it all. thank you.
This is interesting. The symptoms you describe are reminiscent of chlamydia, which may well be what has responded to the doxycycline antibiotic. Other things that you may have acquired at the same time include gonorrhea, syphilis...and possibly HIV. It is not clear from your description whether you have actually been treated for gonorrhea, although I would expect the moxifloxacin to have worked. You may consider a specific treatment for this condition. As for syphilis and HIV, I would go ahead and get tested for these, and consider specific therapy based on the results. I am not thinking the candida is a primary part of your problem at all, as it may only have emerged as a result of the antibiotics that you have received.